# SDR VNAA202401040023

- Difficulty date: January 4, 2024
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N561NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15346
- Aircraft time: 19,870 hours, 17,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035301
- Condition: Corroded
- Location: Aft Baggage Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT RBL9 FLOOR BEAM BETWEEN FS= 1000.00 TO FS=1069.75. (SM).  CORROSION AT RBL9 FLOOR BEAM BETWEEN FS= 1000.00 TO FS=1069.75 WAS REMOVED PER CRJ900 SRM 51-21-06-001-001-A01 AND WAS REPAIRED PER REO REO 690-53-61-1307 REV. --
